# SDR SWIA200718477

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 12,861 hours, 11,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6108 - MULTIPLE EMERGENCY EXIT LIGHTS ARE INOP.  REPLACED TB105-1 AND NR 2 BATT AND CHARGER ASSEMBLY.  OPS CHECK GOOD, P/N 1-2013-1A, S/N ON - 57038, S/N OFF - 68998, P/N 2 - N549-3156.
